# SDR 03FDEA02139

- Difficulty date: November 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OUTBOARD FLAP OUTBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT INBOARD HOLE SPOT FACE CORRODED.   LT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT INBOARD HOLE SPOT FACE CORROSION REMOVED AND FOUND WITHIN LIMIT AS PER CMM 57-44-09.
